# SDR DALA2025121909267

- Difficulty date: December 19, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 64,566 hours, 28,826 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT INOP.   FND SLIDE DEPLOYMENT LINE PREVENTING ENGAGEMENT STOWED LINE . GIRT BAR OPERATES NORMAL. LIGHT OPERATES NORMAL PER B757 FIM 52 -11. (7725046)
